Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Homotopy invariants of nonorientable $ 4$-manifolds

Authors: Myung Ho Kim, Sadayoshi Kojima and Frank Raymond
Journal: Trans. Amer. Math. Soc. 333 (1992), 71-81
MSC: Primary 57N13; Secondary 57M99
MathSciNet review: 1028758
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We define a $ {{\mathbf{Z}}_4}$-quadratic function on $ {\pi _2}$ for nonorientable $ 4$-manifolds and show that it is a homotopy invariant. We then use it to distinguish homotopy types of certain manifolds that arose from an analysis of toral action on nonorientable $ 4$-manifolds.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57N13, 57M99

Retrieve articles in all journals with MSC: 57N13, 57M99

Additional Information

Keywords: $ 4$-manifold, homotopy equivalence, fundamental group
Article copyright: © Copyright 1992 American Mathematical Society